MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf03006890

Медицинская библиотека · Canadian Anaesthetists' Society journal · 1980

[Accidental overdose of alfatesine in a child with multiple malformations].

Boulard G, Miet G, Guerin J, Sabathie M

Аннотация на английскомСтатьяПеревод в очереди

Аннотация

An overdosage of alfathesin was accidentally administered to a 4 kg infant with multiple congenital anomalies during an operation for craniosynostosis. The overdose was a consequence of a mistake in adjusting the rate of administration of a constant flow infusion pump. The total dosage corresponded to eight times the necessary dose administered over a period of 30 minutes. The only notable effect was a delayed awakening, which necessitated assisted ventilation. The high therapeutic index of alfathesin is responsible for the absence of serious consequences.

Для цитирования: Boulard G, Miet G, Guerin J, Sabathie M. [Accidental overdose of alfatesine in a child with multiple malformations].. Canadian Anaesthetists' Society journal. 1980. DOI: 10.1007/bf03006890.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.